RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2011, Volume 275, Pages 301–303 (Mi tm3345)  

This article is cited in 1 scientific paper (total in 1 paper)

A counterexample to Valette's conjecture

A. Voynov

Faculty of Mechanics and Mathematics, Moscow State University, Moscow, Russia

Abstract: We disprove a well-known conjecture of D. Vallete (1978), which states that every $d$-dimensional self-affine convex body is a direct product of a polytope with a convex body of lower dimension. It is shown that there are counterexamples for dimension $d=4$. Additional assumptions under which the conjecture is true are discussed.

Full text: PDF file (123 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2011, 275, 290–292

Bibliographic databases:

UDC: 514.174.5+514.172.45
Received in June 2011
Language:

Citation: A. Voynov, “A counterexample to Valette's conjecture”, Classical and modern mathematics in the wake of Boris Nikolaevich Delone, Collected papers. In commemoration of the 120th anniversary of Boris Nikolaevich Delone's birth, Tr. Mat. Inst. Steklova, 275, MAIK Nauka/Interperiodica, Moscow, 2011, 301–303; Proc. Steklov Inst. Math., 275 (2011), 290–292

Citation in format AMSBIB
\Bibitem{Voy11}
\by A.~Voynov
\paper A counterexample to Valette's conjecture
\inbook Classical and modern mathematics in the wake of Boris Nikolaevich Delone
\bookinfo Collected papers. In commemoration of the 120th anniversary of Boris Nikolaevich Delone's birth
\serial Tr. Mat. Inst. Steklova
\yr 2011
\vol 275
\pages 301--303
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3345}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2962987}
\elib{https://elibrary.ru/item.asp?id=17238832}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 275
\pages 290--292
\crossref{https://doi.org/10.1134/S0081543811080207}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305482400020}
\elib{https://elibrary.ru/item.asp?id=18031025}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-83755200074}


Linking options:
  • http://mi.mathnet.ru/eng/tm3345
  • http://mi.mathnet.ru/eng/tm/v275/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Voynov, “On the structure of self-affine convex bodies”, Sb. Math., 204:8 (2013), 1122–1130  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:165
    Full text:26
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020